|Androgel Works, but I can't cum!
Aug 6, 2003
I don't know if this is the place to ask this or not, but you answered my question about Androgel a while back- and I appreciate your help. I went on Androgel a few months ago, and YOWZA! What a difference this has made for me. I've been poz 18 years, alone the past 9 years. I recently met somebody who I'm falling for, and went to my doc because I couldn't get it up anymore - I basically lost all interest over the past few years and didn't really care. However, since my doc detected low testostrone, and added 5gm androgel it helped me in a number of ways. Now, my question and problem. I can't ejaculate! I can keep it up for hours, I can screw like a 21 year old, lots of steamy fun, but no matter how hard I try, I can't cum. Even when I'm alone and jacking off - it takes forever. Is this a problem with HIV, has something have been damaged over the past few years from the HIV, could it be psychological, amd I just out of practice..or what? Years ago, when I was a young buck (I'm 45 now) I could cum with a few good strokes, now it takes over 30 minutes or longer, and it's very frustrating to me, and my partner. Any ideas - or should I just keep trying... does practice make perfect in this situation? I want that ol' sticky feeling again.. Thanks!
Response from Dr. Frascino
The good news is "keeping it up for hours and screwing like a 21-year-old with lots of steamy fun." (Sounds like a young buck to me!) But what about that ol' sticky feeling? Well it sounds like with considerable effort, you can ejaculate (30+ minutes), so the equipment still seems to be intact, so to speak. First off, have your testosterone levels normalized since going on AndroGel? A repeat testosterone level will let you know if your dose needs to be adjusted. Second, are you out of practice? Well, you mention you lost all interest in sex for several years. Were you jacking off regularly during this time? Remember, men should ejaculate at least twice per week for good prostate health. (Of course, if you're Italian like me, that increases to twice per day.) Could there be some psychological component? Sure, it's possible. Talk this problem over with your HIV doctor and your partner. By the way did you know there are some medications that can make ejaculation more difficult to achieve? Perhaps you are one of these? Your HIV specialist will review your medications and evaluate if there are any additional medical problems or medications contributing to your problem. Should you keep practicing in the meantime? Yes, of course you should. That ol' sticky feeling should be back soon. In the meantime, keep up the good hard work!
why low hemoglobin?
- Itchy Testicles Could I Have HIV
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Chances Of Catching HIV From Blowjob From A Prostitute
- Fatigue After Breast Sucking Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.